Topics Carpal tunnel syndrome
  Topics Carpal tunnel syndrome

Carpal tunnel syndrome

Find latest answers to Carpal tunnel syndrome questions, Carpal tunnel syndrome articles, Carpal tunnel syndrome news and clinic/doctors who deal with Carpal tunnel syndrome.

I need expert opinion regarding "hyperventilation syndrome cause back pain" ...

Hi, What I think you want to ask is that you feel uncomfortable and have difficulty in breathing after 2 hours of intake of food. The cause for this, because you are so specifically asking just after food, is that it can be simply gastritis due to gaseous distension of abdomen . You might have a little bloating and burping sensation while it can have multiple cause for which I would need at least your age,weight,height and also about your smoking and alcohol habits. You can try out with some s ...

Read Complete Answer



I have had virus symptoms since Sat...and the worse is an arm and neck twitching that started Sunday night. Today it is so bad I look like I have terrets or parkinson's syndrome. I have a low grade fever of 101.3 and a bad earache.

Hi, The symptoms does not seem to be of viral infection, however it might have started as a viral infection but none of the symptoms match a viral infection and even 101 fever is not mild. You probably had some URTI (upper respiratory tract infection),which now probably has involved a bigger area and even might have also converted to a bacterial infection. Precautions to be taken - Have plenty of water(fluids non colas) - Avoid spicy food - You can have ice cream but not too much - Remain ...

Read Complete Answer


I AM USING THE FOLLOWING TABS/CAPS FOR GB SYNDROME. NOW I AM SUFFERING FRM ALLERGIC RASH WITH ITCHING ON THE WHOLE OF MY BODY. 1. ALDONIL.,2. RENERVE PLUS.,3.NEUOROPILLL 100., 4.VERNACE ALONGWITH THE ABOVE I AM USING THE FOLLOWING MEDICINES FOR BP AND DIABETICS 1.ERITEL 40.,2.ZANUMET50/1000.,3.PREGEB M OD 75., 4.STANLIP 145.,ECOSPIRIN75 NOW I AM USING ALEGRA 180 FOR ALLERGY. PL LET ME KNOW(1) WHICH DRUG CAUSES ME ALLERGY (2)WHEN NORMALICY WILL COME TO MY BLOOD CIRCULATION TO THE LOWER LIMBS (3) WHETHER THE ABOVE DRUGS ARE ADVICED FOR GBS

Hi, If this is so then you are giving very clear history that it is when you used these two drugs when all this happened,who prescibed you with these two drugs cause the two drugs are the same. Now since the itching is resolved it will be advisable to get your medicines changed or if you were not having allergy with the company product then you can also use that to. No the pathology in GB syndrome is very complex and it is not that it affects only blood circulation. There are many more treatmen ...

Read Complete Answer


my 5 year old son is affected from nephrotic syndrome for the past 20 months. he is taking prednisolone for the past 20 months continuously . when he will cure?.

Your child has "steroid-dependent" Nephrotic syndrome. If not already, do consult a Paediatric Nephrologist (Kidney Specialist) soon. Your child must be having many adverse-effects due to this continuous steroid therapy. May have to start other "steroid-sparing"medications and may plan for other investigations, Kidney Biopsy to find actual cause other than minimal change disease. Wishing your son a speedy recovery. ...

Read Complete Answer


Hi im feeling palpating in the back of my head or somewhere on my occipital area since when i experience having the mitral valve prolapse syndrome, are they related and should i be concerned? Thankz pls email me jerolynbade@yahoo.com

No, they aren't related, mitral valve prolapse doesn't cause palpations in your head. If it is severe it causes heart problems, but if it is not severe, you may not even feel it. Your condition can be psychological, but you can visit neurologist for full neurologic examination. ...

Read Complete Answer




hai we recently came frome india .my son was born in india he has heart hole problem by birth.last year febuary done the operation.now no problem in heart but all test are done finally DNA test discoverd soto syndrome genitc cause. now my son has 18 months now he is not rolling and sitting,walking.so please guide me what should i do please give me reply

hello. these symptoms can be attributed to development delay. Please consult pediatrician and physiotherapist for management. Acheivement of milestones e.g.sitting, rolling over are individual for children and some children can be helped by physiotherapy to some extent. so, in my opinion, physiotherapy should be initiated. ...

Read Complete Answer


My mother (54) is diagnosed with Sjogren's Syndrome. what can she take to lower down its intensity. Also provide some ayurvedic treatment. Nowadays she has weakness, some problem with throat. and doctor has diagnosed this decease after number of tests.

sjogren s S yndrome is an autoimmune disease. if the dry eye manifestations are significant,use Cyclosporine 0.01% and plent of lubricants. frequent visit to ophthalmologist and Immunologist is absolute necessity ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  507 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1364 Doc Points

Dr. Mohan krishna

  • Orthopedist
  •  Hyderabad, India
  •  307 Doc Points

Dr. AMOL PAWAR

  • Orthopedist
  •  Sangli, India
  •  200 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  455 Doc Points

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
  •  148 Doc Points

Dr. MANISH SHAH

  • Orthopedist
  •  Vadodara, India
  •  125 Doc Points

Dr. L PAVAN KUMAR

  • Orthopedist
  •  Visakhapatnam, India
  •  100 Doc Points

Dr. Aditya Varma

  • Health & Wellness Expert
  •  Bangalore, India
  •  101 Doc Points

Dr. Isha Deshmukh

  • Pediatrician
  •  Mumbai, India
  •  351 Doc Points